MathSciNet Relay Station
MathSciNet bibliographic data
MR248766 54.60
Dickman, R. F., Jr. A theorem on one-to-one mappings onto the plane. Proc. Amer. Math. Soc. 21 1969 119–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement